# SDR USAA040775

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Engine: Cfmint CFM563B2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Rt Horiz Hinge
- Part time: 38,880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - C3, PIN ASSEMBLIES, 1 INCH BY 1 INCH AREA, CORROSION; NO LEVEL OR TASK.  RT HORIZ HINGE PINS (INNER AND OUTER) HORIZ STAB.  REMOVED AND REPLACED INNER AND OUTER HINGE PIN ASSY IAW EA 79359/ DRAFT EO 5502V025.
